# SDR USAA000781

- Difficulty date: June 2, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 28,304 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND CARGO DOOR SKIN CRACKED .25 INCH, UPPER AFT CORNER FORWARD CARGO DOOR HANDLE CUTOUT.  INSTALLED REPAIR DOUBLER PER TR 52-30-03 AND SRM 52-00-03.  (M)
